# SDR CHQA20130203044

- Difficulty date: February 3, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N382SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145624
- Aircraft time: 26,467 hours, 23,036 cycles
- Engine: Rroyce AE3007A13
- Engine time: 27,232 hours, 25,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FLOOR PROXIMITY LIGHT STRIP AT ROW 4 WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE FLOOR PROXIMITY LIGHT STRIP.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
